# SDR MASA200601578

- Difficulty date: June 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 21,344 hours, 16,622 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7140 GSP - APU OIL PRESSURE CAUTION.  MX SERVICED THE OIL.  OP'S CHECK GOOD.
